# SDR HNAA2012090300939

- Difficulty date: September 3, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8102
- Aircraft serial: 261
- Aircraft time: 38,630 hours, 57,864 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO RED EMERGENCY PATH LIGHTS AT FORWARD EMERGENCY EXIT ARE INOPERATIVE.  R & R 2 RED EMERGENCY PATH LIGHT AT FORWARD EMERGENCY EXIT.  OPS CHECKED GOOD.
